# SDR UPS96820654

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LONGERON 34R, FS 1350 IS CRACKED ON SPLICE FITTING.  FABRICATED NEW FITTING IAW DAC DWG 3779919-1, INSTALLED FITTING IAW DC8 SRM 51-1-20D.  ALODINED AND PRIMED AS REQUIRED IAW DC8 SRM 51-1-8.
